Title: Numerical solution of fuzzy differential equations using orthogonal polynomials

Authors: Smita Tapaswini; Snehashish Chakraverty

Addresses: College of Mathematics and Statistics, Chongqing University, Chongqing, 401331, China; Department of Mathematics, School of Applied Sciences, KIIT University, Bhubaneswar, Odisha-751024, India ' Department of Mathematics, National Institute of Technology Rourkela, Odisha, 769008, India

Abstract: The present paper proposed a new method to solve nth order fuzzy differential equations using collocation type of method. In the solution procedure, Gram Schmidt orthogonalisation process is used with Legendre and Chebyshev polynomials. Known example problems are solved and compared with the exact results to illustrate the efficiency and reliability of the proposed method.

Keywords: fuzzy number; triangular fuzzy number; Legendre polynomial; Chebyshev polynomial; nth order fuzzy differential equations.

DOI: 10.1504/IJCSM.2019.097634

International Journal of Computing Science and Mathematics, 2019 Vol.10 No.1, pp.32 - 45

Available online: 30 Jan 2019 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article